On Local Near-rings.

Carlton J. Maxson

Mathematische Zeitschrift (1968)

  • Volume: 106, page 197-205
  • ISSN: 0025-5874; 1432-1823

How to cite


Maxson, Carlton J.. "On Local Near-rings.." Mathematische Zeitschrift 106 (1968): 197-205. <http://eudml.org/doc/171023>.

author = {Maxson, Carlton J.},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {197-205},
title = {On Local Near-rings.},
url = {http://eudml.org/doc/171023},
volume = {106},
year = {1968},

AU - Maxson, Carlton J.
TI - On Local Near-rings.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 197
EP - 205
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/171023
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.